# SDR ASOA2013081908877

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,000 hours, 8,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

LEFT FWD WING EMERGENCY LIGHT INOPERATIVE.  PROPERLY INSTALLED EPSU BATTERY PACK IAW AMM 33-51-17.  OPS CHECKED GOOD.
